MathSciNet Relay Station
MathSciNet bibliographic data
MR2254805 17B37 (17B67)
Hernandez, David The Kirillov-Reshetikhin conjecture and solutions of $T$-systems. J. Reine Angew. Math. 596 (2006), 63–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement